Hello everyone.Sad to say I am an addict to Vicodin for 3 years now I am an active 24 yr old male and have now decided its time for me to quit. I am a business owner and I thought Vicodin made me work better and more efficient until I started realizing how much it was really affecting my business, social and home life i am on day 2 after stopping cold turkey from taking 5 to 10 "yellows" 853s or 6310s a day! after I sold out my dealers, Was not able to get up from bed yesterday and have had the shakes hot and cold sweats, dizziness, rage, anti social, tired but fighting it by listening to music taking ibuprofen and trying to work out but I just don't have any energy. I tried red bulls and coffee yesterday along with ice cream, gum, and aspirin but none have any effect on me just feel awake but weak I also stopped smoking yesterday but only had the urge to smoked when I was under the influence of Vicodine as well so it two habits I am fighting off. Q1: how long will I continue to feel like this, Q2: Any home remedies that can help with the withdrawals?Q:3 Any over the counter medicine that will help with the pain?
Q1.. humm.. physical symptons ( shakes, dizziness, nause, diarrhea, vomiting, muscle cramps, headaches, RLS ) can last between 7/10 days... each individual is different and depending also on the doc... days 3/4 are usually the worst and from then it starts getting better being RLS, lack of sleep and energy the ones to last longer.. The mental part is tough too... lack of motivation, some depression, some anxiety and our emotions are all over the place for some time... they will take longer and will keep coming back for some time like waves... they will get better and weaker in intensity and duration.. don't worry, it does get better
the good part ? that it is doable so YOU CAN DO IT TOO ! keep being always positive... someone from here who i admire a lot ( the eagle) always said that we walked 50 miles into the forest and we must walk 50 miles out of the forest , so bite the bullet and face it, it can be done, trust me.
Q2 and Q3 Yes, there are some stuff to make wds a little bit more tolerable. I would advice to read The thomas recipe for wds and the amino acid protocol afte detoxing where you can find some advices , take what you may need and leave the rest.
i would advice you also to read as much posts as you can from the people going through wds right now and you can join their fight too which is the same for all of us and find support and also some more advices... be pro active with wds, recovery....
Q4 this is mine ( sorry, :) after detoxing, staying clean is not easy, we are addicts for life so we need making life changes.... living a healthy and disciplined life, getting rid of any toxic relationship and we need addressing our personal problems and addictive behaviour ( NA meetings, addiction therapy, counselors,.... whatever works for you )
and stay here and keep us informed how are you doing, pls.... this is a very good place to be now.. :)
I was taking alot of vics everyday also!! i quit 13 days ago cold turkey....usually past day 4 things will start to get better!! What has helped me with energy is b-12.....I take alot of it everyday now but the good thing about it is that once your body uses what it needs for energy it will discard the rest through your urine sine it is water soulable......so you cannot take to much.....and I am drinking more coffee than usual.I feel great now...i still get a lazy moment every once in a while but it only lasts a few minuntes and i am back to normal......
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.